MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEED TUBE KIT EXTENSION SETS-22 FR, 2.0 M; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEED TUBE KIT EXTENSION SETS-22 FR, 2.0 M; DH EF BALLOON TUBES PRODUCTS
Model Number 8270-22-2.0-45
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Malposition of Device (2616)
Health Effect - Clinical Codes Granuloma (1876); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "the 1.5 was too tight and the 2.0 i suppose is too big because it spins." the patient is "still having granulation tissue/bleeding issues with this new one, not as bad as before but still there nonetheless." additional information received 11-oct-2025 stated the patient's tube "completely broke on (b)(6) 2025 while the patient was inpatient with bacteremia.It had been leaking and gradually worsening each day.When it broke, a large quantity of stomach acid began to flow continually for the next 8-hours until it could be replaced.It burned patient's skin with the constant acid exposure.The interventional radiology [department] located an avanos 1.7 cm stoma length gj low profile tube.They could see on the fluoroscopy scans during procedure that the tube had coiled in the stomach and was not in the proper location of the small intestines.It was noted the provider "thinks this may have been caused by the improperly fitting tube (too large).It was a technically difficult procedure lasting about 90-minutes." the skin around stoma was quite irritated, inflamed, etc.The physician stated, "future replacements will need to be either general anesthesia as it will take more aggressive insertion techniques with my unusual anatomy and gastroparesis causing the traditional method of insertion to not work well." it was reported, patient believes tube size is too small.She is unable to get a gauze between her abdomen and the tube and there is bleeding.Plan to see doctor for sizing.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record and udi number are in-progress.All information reasonably known as of 22-oct-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30279807, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 11-dec-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY GASTRIC-JEJUNAL FEED TUBE KIT EXTENSION SETS-22 FR, 2.0 M
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key23364202
Report Number9611594-2025-00247
Device Sequence Number21362765
Product Code KNT
UDI-Device Identifier00350770441269
UDI-Public(01)00350770441269(240)104412601(11)230920(17)250919(10)30279807
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K922667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/19/2025
Device Model Number8270-22-2.0-45
Device Catalogue Number8270-22-2.0-45
Device Lot Number30279807
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale
Patient Weight45 KG